# SDR P5CA2018101700324

- Difficulty date: October 13, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,067 hours, 20,907 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: DPX2DA26S7S33B
- Part serial: NSN
- Condition: Not Reported
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R FWD WINDOW EICAS AFTER LANDING. REPLACED CONNECTOR 2898B IAW WDM 30-41-12 SHEET 2 AND SWPM 20-71-11. OPS CHECK NORMAL. OK FOR CONTINUED SERVICE.
